English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Symmetries for Siegel theta functions, Borcherds lifts and automorphic Green functions

Heim, B., & Murase, A. (2013). Symmetries for Siegel theta functions, Borcherds lifts and automorphic Green functions. Journal of Number Theory, 133(10), 3485-3499. doi:10.1016/j.jnt.2013.04.008.

Item is

Files

show Files
hide Files
:
Heim_symmetries_2013.pdf (Publisher version), 290KB
 
File Permalink:
-
Name:
Heim_symmetries_2013.pdf
Description:
-
OA-Status:
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-
:
Heim_symmetries_oa_2013.pdf (Any fulltext), 188KB
Name:
Heim_symmetries_oa_2013.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Heim, Bernhard1, Author           
Murase, Atsushi1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2013
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Number Theory
  Alternative Title : J. Number Theory
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 133 (10) Sequence Number: - Start / End Page: 3485 - 3499 Identifier: -